Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have severe itching between toes and noticed liquid discharge. Suggest some cure

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi, i have severe itching between my toes. There is also a little liquid discharge there. Can you suggest creams that can work in this situation. Thanks.
Posted Wed, 16 Jan 2013 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 1 hour later
With the history and the appearance in the photograph it seems you have an intense inflammatory condition which can be due to scabies or a dermatitis.
It would be worth while to consult a Dermatologist.
Optionally you can try this treament-
Apply Cream Permite all over the body except on face and wash after hours. Also boil your recently used cloth and linen, if other family members also having same problem then follow same for them also.
From next day apply Cream Betnovate twice a day for 7days.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Follow-up: Have severe itching between toes and noticed liquid discharge. Suggest some cure 13 hours later

Thanks for your reply. I just wanted to add the information that this is a recurring problem that crops up once in 3-4 months and is located always only between the toes and nowhere else on the body.
Do you still recommend the same treatment?
Answered by Dr. Ram Choudhary 7 hours later
Welcome back to healthcare Magic!
Yes both the possibilities I have mentioned have the trait of recurrence.
I am more sure that the treatment I have advised you would be helpful.
Meanwhile also change the soap, washing powder, spray/cream etc. if you have recently started using something.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor